# SDR DALA2017040502746

- Difficulty date: March 26, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB TOP SIDE BETWEEN ST 927-908 LBL 59. BLENDED CORROSION ON CUSP WEB TOPSIDE STA 908-927 LBL 59 WEB FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .020" REMAINING .011" REMOVED .009" IAW SRM 53-00-55-1A-1 REPAIRED WEB BY INSTALLING DOUBLER IAW SRM 53-00-55-2R-4 GOUGE.
